# SDR DALA2019091305368

- Difficulty date: September 13, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 83,773 hours, 22,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6814, L/P 6060498) 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED FOD FROM 1R DOOR.
